# SDR 95ZZZW95

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1269L
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Press Sensor
- Part number: 53895811
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, PRESSURIZATION UNCONTROLLABLE IN AUTO AND MANUAL.  AUTO PILOT PREVIOUSLY ON MEL.  FLIGHT RETURNED TO ATL.  REPLACED CABIN PRESSURE DIFFERENTIAL SENSOR.
